# SDR AALA201803209023

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 32,085 hours, 11,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 3L ARM/DISARM LEVER IS LOOSE. SECURED DOOR 3L ARM/DISARM LEVER AS REQUIRED PER AMM 25-61-00. OPERATIONS CHECK GOOD. OK FOR SERVICE.
